# SDR 2004UALA01182

- Difficulty date: December 2, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEPLOYED SLIDE, FOUND TEAR IN FLOOR.  SLIDE LEAKS IN INFLATABLE AND AT ASPIRATOR FLAPS.  SLIDE SENT TO OEM (GOODRICH) FOR REPAIR.  REPLACED GIRT AND ASPIRATOR.
